# SDR USAA2011102100003

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 51,719 hours, 19,411 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

"A" FLIGHT ATTENDANT REPORTED FORWARD GALLEY FLASHLIGHT FAILED TO TEST - BLINKING LIGHT DID NOT ILLUMINATE.  MAINTENANCE REPLACED BATTERY IN FLASHLIGHT.
